# SDR DALA2023032402282

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 133,761 hours, 20,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 LH FWD OVERWING EMERGENCY EXIT SIGN INOP. CORRECTIVE ACTION: REMOVED LIGHT ASSY. FOUND BOTH TERMINAL ENDS IN POOR CONDITION. RETERMINATED BOTH. OPS CHK GOOD. WORK DONE PER B767 SWPM 20 AND WDM 33-51. (4759809)
